# SDR ASOA201000616

- Difficulty date: April 23, 2010
- Submitted: April 27, 2010
- Operation: Air carrier
- Aircraft: N707EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10057
- Aircraft time: 19,201 hours, 13,168 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fs 280.00
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM CRACKED AT FS 280.00.   INSTALLED NEW FS280 FLOORBEAM IAW SRM 51-23-00-001-001-A01, 51-42-06-001-001-A01, 51-42-21-001-001-A01 & 51-42-13-001-001-A01 & REO 670-53-11-047, REV E 08/13/09.
